Polynomial statistics from a normal sample
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 766-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a5,
author = {A. A. Zinger and Yu. V. Linnik},
title = {Polynomial statistics from a normal sample},
journal = {Doklady Akademii Nauk},
pages = {766--767},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a5/}
}
A. A. Zinger; Yu. V. Linnik. Polynomial statistics from a normal sample. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 766-767. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a5/